# SDR DALA2016063005035

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN FUSELAGE SKIN AND INTERNAL DOUBLER AT AFT LAV SERVICE PANEL LOWER AREA.  FUSELAGE SKIN WAS REPAIRED IAW ETI-88-16-207, REV 1 AND ER/A 547801-14, REV ORIGINAL.
